首页   |   期刊介绍   |   编 委 会   |   投稿指南   |   期刊订阅   |   荣誉纪事   |   信息服务   |   业务合作   |   联系我们   |   English
浙江大学学报(理学版)  2017, Vol. 44 Issue (3): 270-273    DOI: 10.3785/j.issn.1008-9497.2017.03.004
  数学与计算机科学 本期目录 | 过刊浏览 | 高级检索 |
一类具多滞量的广义Emden-Fowler中立型阻尼微分方程的振动性
林文贤
韩山师范学院 数学与统计学院, 广东 潮州 521041
Oscillation for generalized Emden-Fowler neutral functional differential equations with damping terms and multiple delays
LIN Wenxian
College of Mathematics and Statistics, Hanshan Normal University, Chaozhou 521041, Guangdong Province, China
版权所有 © 《浙江大学学报(理学版)》编辑部
本系统由北京玛格泰克科技发展有限公司设计开发 技术支持:support@magtech.com.cn